Alert archive / Texas / Wind Advisories in 2010
Wind Advisory 14, NWS Brownsville, TX
NWS Brownsville, TX issued this wind advisory at Nov 25, 2010, 2:43 AM CST for Cameron County, Willacy County, Texas. It took effect at Nov 25, 2010, 9:00 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2010, 2:43 AM CST (08:43 UTC)
- In effect from
- Nov 25, 2010, 9:00 AM CST
- Expired
- Nov 25, 2010, 3:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Brownsville, TX
Counties Cameron County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 46 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 8.7 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 564 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
321 WWUS74 KBRO 250843 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 243 AM CST THU NOV 25 2010 ...STRONG GUSTY WINDS TODAY FOLLOWED BY COLD SNAP TONIGHT... .STRONG SOUTH SOUTHEAST WINDS ARE DEVELOPING NEAR THE COAST THIS MORNING BETWEEN HIGH PRESSURE TO THE EAST AND LOWER PRESSURE INLAND. SUSTAINED WINDS OF 30 MPH OR MORE WILL PREVAIL ACROSS AT LEAST CAMERON AND WILLACY COUNTIES FOR A FEW HOURS FROM MID MORNING TO EARLY AFTERNOON...WHEN THE GRADIENT WILL WEAKEN. ALSO...A STRONG COLD FRONT IS APPROACHING DEEP SOUTH TEXAS FROM THE NORTH. THE COLD AIR WILL LOWER TEMPERATURES DRAMATICALLY TONIGHT AND FRIDAY...CONTINUING INTO FRIDAY NIGHT...WITH AT LEAST JIM HOGG AND BROOKS COUNTIES EXPERIENCING A COUPLE HOURS OR MORE OF FREEZING OR BELOW TEMPERATURES SATURDAY MORNING BEFORE DAWN. TXZ254>257-251800- /O.NEW.KBRO.WI.Y.0014.101125T1500Z-101125T2100Z/ INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...RAYMONDVILLE...BROWNSVILLE... HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 243 AM CST THU NOV 25 2010 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON. THE ADVISORY IS FOR WILLACY AND CAMERON COUNTIES. BOUNDARY LAYER WINDS JUST BELOW AN INVERSION ARE UP TO 55 KNOTS FROM THE SOUTH EARLY THIS MORNING. THESE WINDS ARE MIXING DOWN TO THE SURFACE AND WILL CONTINUE TO DO SO THROUGH MID AFTERNOON. THE STRONG WINDS WILL MEET OR EXCEED 30 MPH WITH GUSTS TO 45 MPH NEAR THE COAST FOR AT LEAST A COUPLE OF HOURS TODAY AND A WIND ADVISORY HAS BEEN POSTED. THE WINDS WILL DECREASE LATER TODAY AS THE PRESSURE GRADIENT RELAXES AHEAD OF A COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS. && $$ TXZ249-250-251800- /O.NEW.KBRO.FZ.A.0006.101127T0800Z-101127T1400Z/ JIM HOGG-BROOKS- INCLUDING THE CITIES OF...HEBBRONVILLE...FALFURRIAS 243 AM CST THU NOV 25 2010 ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. THE FREEZE WATCH IS FOR BROOKS AND JIM HOGG COUNTIES. A COLD FRONT WILL BRING DRAMATICALLY COLDER TEMPERATURES TO DEEP SOUTH TEXAS TONIGHT. THE COLDER WEATHER WILL PERSIST FRIDAY AND FRIDAY NIGHT AS HIGH PRESSURE SPREADS OVER THE AREA. THE COLDEST TEMPERATURES ARE EXPECTED SATURDAY MORNING BEFORE DAWN. OVERNIGHT LOWS FRIDAY NIGHT TO SATURDAY MORNING WILL DIP TO FREEZING OR SLIGHTLY BELOW FOR AT LEAST A COUPLE OF HOURS IN BROOKS AND JIM HOGG COUNTIES. THE AREAL COVERAGE AND TIMING OF THE WATCH AND ANY SUBSEQUENT WARNING MAY BE MODIFIED AS UPDATES ARE RECEIVED AHEAD OF THE EVENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF 2 OR MORE HOURS OF TEMPERATURES AT OR BELOW 32 DEGREES WITHIN 24 TO 48 HOURS. SOME DAMAGE IS POSSIBLE TO COLD SENSITIVE PLANTS AND CROPS. PLAN TO COVER OR BRING INDOORS THESE PLANTS DURING THE NEXT 24 HOURS. && $$ MILLER/VIPOND
1 follow-up statement
426 WWUS74 KBRO 251737 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1137 AM CST THU NOV 25 2010 ...STRONG GUSTY WINDS TODAY FOLLOWED BY COLD SNAP TONIGHT... .STRONG SOUTH SOUTHEAST WINDS ARE DEVELOPING NEAR THE COAST THIS MORNING BETWEEN HIGH PRESSURE TO THE EAST AND LOWER PRESSURE INLAND. SUSTAINED WINDS OF 30 MPH OR MORE WILL PREVAIL ACROSS AT LEAST CAMERON AND WILLACY COUNTIES FOR A FEW HOURS FROM MID MORNING TO EARLY AFTERNOON...WHEN THE GRADIENT WILL WEAKEN. ALSO...A STRONG COLD FRONT IS APPROACHING DEEP SOUTH TEXAS FROM THE NORTH. THE COLD AIR WILL LOWER TEMPERATURES DRAMATICALLY TONIGHT AND FRIDAY...CONTINUING INTO FRIDAY NIGHT...WITH THE NORTHERN TIER COUNTIES OF DEEP SOUTH TEXAS EXPERIENCING A COUPLE HOURS OR MORE OF FREEZING OR BELOW FREEZING TEMPERATURES SATURDAY MORNING BEFORE DAWN AND A FEW HOURS AFTER SUNRISE. TXZ254>257-252100- /O.CON.KBRO.WI.Y.0014.000000T0000Z-101125T2100Z/ INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...RAYMONDVILLE...BROWNSVILLE... HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 1137 AM CST THU NOV 25 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. SURFACE WINDS WILL CONTINUE TO RANGE BETWEEN 25 AND 35 MPH WITH GUSTS UP TO 45 MPH ACROSS PORTIONS OF CAMERON AND WILLACY COUNTIES. THE STRONG WINDS TO PERSIST THROUGH MID AFTERNOON BEFORE SLOWLY DIMINISHING BEFORE SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS. && $$ TXZ248-251-260200- /O.EXA.KBRO.FZ.A.0006.101127T0800Z-101127T1400Z/ ZAPATA-KENEDY- INCLUDING THE CITIES OF...ZAPATA...SARITA 1137 AM CST THU NOV 25 2010 ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. A COLD FRONT WILL BRING DRAMATICALLY COLDER TEMPERATURES TO DEEP SOUTH TEXAS TONIGHT. THE COLDER WEATHER WILL PERSIST FRIDAY AND FRIDAY NIGHT AS HIGH PRESSURE SPREADS OVER THE AREA. THE COLDEST TEMPERATURES ARE EXPECTED SATURDAY MORNING BEFORE DAWN. OVERNIGHT LOWS FRIDAY NIGHT TO SATURDAY MORNING WILL DIP TO FREEZING OR SLIGHTLY BELOW FOR AT LEAST A COUPLE OF HOURS ACROSS PORTIONS OF KENEDY AND ZAPATA COUNTIES. THE AREAL COVERAGE AND TIMING OF THE WATCH AND ANY SUBSEQUENT WARNING MAY BE MODIFIED AS UPDATES ARE RECEIVED AHEAD OF THE EVENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF 2 OR MORE HOURS OF TEMPERATURES AT OR BELOW 32 DEGREES WITHIN 24 TO 48 HOURS. SOME DAMAGE IS POSSIBLE TO COLD SENSITIVE PLANTS AND CROPS. PLAN TO COVER OR BRING INDOORS THESE PLANTS DURING THE NEXT 24 HOURS. && $$ TXZ249-250-260200- /O.CON.KBRO.FZ.A.0006.101127T0800Z-101127T1400Z/ JIM HOGG-BROOKS- INCLUDING THE CITIES OF...HEBBRONVILLE...FALFURRIAS 1137 AM CST THU NOV 25 2010 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. A COLD FRONT WILL BRING DRAMATICALLY COLDER TEMPERATURES TO DEEP SOUTH TEXAS TONIGHT. THE COLDER WEATHER WILL PERSIST FRIDAY AND FRIDAY NIGHT AS HIGH PRESSURE SPREADS OVER THE AREA. THE COLDEST TEMPERATURES ARE EXPECTED SATURDAY MORNING BEFORE DAWN. OVERNIGHT LOWS FRIDAY NIGHT TO SATURDAY MORNING WILL DIP TO FREEZING OR SLIGHTLY BELOW FOR AT LEAST A COUPLE OF HOURS IN BROOKS AND JIM HOGG COUNTIES. THE AREAL COVERAGE AND TIMING OF THE WATCH AND ANY SUBSEQUENT WARNING MAY BE MODIFIED AS UPDATES ARE RECEIVED AHEAD OF THE EVENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF 2 OR MORE HOURS OF TEMPERATURES AT OR BELOW 32 DEGREES WITHIN 24 TO 48 HOURS. SOME DAMAGE IS POSSIBLE TO COLD SENSITIVE PLANTS AND CROPS. PLAN TO COVER OR BRING INDOORS THESE PLANTS DURING THE NEXT 24 HOURS. && $$ GB/GF
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Nov 24, 7:12 PM CST, 7 hours 31 minutes earlier.
Area forecast discussion, Nov 24, 7:12 PM CST, 7 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
712 PM CST WED NOV 24 2010
.SHORT TERM.../TONIGHT THROUGH 6 AM FRIDAY/...MADE SEVERAL CHANGES TO
SKY COVER...WEATHER...AND PRECIPITATION IN THE SHORT TERM PORTION OF
THE FORECAST. FIRST...ADDED SOME ISOLATED STREAMER SHOWERS FOR THE
ADJACENT GULF OF MEXICO WATERS FOR TONIGHT...AS ENHANCED CUMULUS IS
NOTED OVER THE TAMAULIPAS WATERS...WITH KBRO DOPPLER RADAR SEEING
SOME WEAK ECHOES. THURSDAY...THANKSGIVING DAY...MAINTAINED THE DRY
WEATHER TREND INHERITED FROM THE PREVIOUS SHIFT...BUT OPTED TO SHOW
A DECREASE IN CLOUDINESS FOR THE DAY TO BE IN BETTER AGREEMENT WITH
NEIGHBORING WFO CRP AND CURRENT MODEL DATA. THURSDAY NIGHT INTO VERY
EARLY FRIDAY MORNING...ADDED SOME ISOLATED TO SCATTERED SHOWERS THAT
WILL LIKELY DEVELOP ALONG THE BOUNDARY OF THE COLD FRONT AS IT ROARS
INTO THE RIO GRANDE VALLEY BEGINNING RIGHT AROUND MIDNIGHT THURSDAY
NIGHT. AND...OPTED TO GO FULLY OVERCAST IN THAT TIME FRAME...AS IS
CUSTOMARY WITH FRONTAL PASSAGES FOR DEEP SOUTH TEXAS FOR THIS TIME
OF YEAR. OTHERWISE...REMAINDER OF FORECAST PACKAGE IS ON TRACK AND
NO ADJUSTMENTS WERE MADE TO WINDS OR TEMPERATURES IN THE SHORT TERM
FORECAST TIME FRAME.
.LONG TERM.../6 AM FRIDAY THROUGH WEDNESDAY/...MUCH COLDER
TEMPERATURES AND STRONG NORTH WINDS ARE EXPECTED FRIDAY IN THE
WAKE OF A STRONG CANADIAN COLD FRONT. HIGH TEMPS FOR THE 24 HOUR
PERIOD ON FRI LIKELY TO OCCUR SHORTLY AFTER MIDNIGHT AND QUICKLY
FALL INTO THE 50S AFTER THE FRONT MOVES THROUGH AND REMAIN THERE
ALL DAY. SCATTERED SHOWERS ARE ALSO ANTICIPATED AFTER WITH THE
FRONTAL PASSAGE LATE THU NIGHT AND FRIDAY MORNING. RAIN CHANCES
END AND CLOUDS DECREASE FRI AFTERNOON. WINDS SUBSIDE FRIDAY NIGHT
WITH A PRETTY NICE DAY IN STORE FOR SAT. A RETURN TO MOIST EAST
AND SE FLOW SAT NIGHT THROUGH MON.ANOTHER LARGE AND DEEP LONG WAVE
TROUGH WILL ALLOW FOR YET ANOTHER STRONG COLD FRONT TO BLAST THROUGH
THE AREA LATE TUE NIGHT. RAIN CHANCES WITH THIS SYSTEM APPEAR
PRETTY SLIM AT THIS POINT.
&&
.MARINE...TONIGHT THROUGH 6 AM FRIDAY...BUOY 42020 REPORTED SOUTH-
SOUTHEAST WINDS AROUND 18 KNOTS GUSTING TO AROUND 21 KNOTS WITH SEAS
SLIGHTLY UNDER 7 FEET WITH A PERIOD OF 7 SECONDS AT 18 CST/24 UTC.
OBSERVATION PLATFORMS WITHIN THE LAGUNA MADRE INDICATE THAT STRONG
WINDS ARE CONTINUING...AND THUS THE SMALL CRAFT ADVISORY FOR WINDS
FOR THE LAGUNA MADRE HAS BEEN EXTENDED UNTIL MIDNIGHT TONIGHT. A
SMALL CRAFT ADVISORY IS ALSO IN EFFECT FOR THE GULF OF MEXICO WATERS
EAST OF PADRE ISLAND THROUGH THE OVERNIGHT HOURS. ADDITIONAL SMALL
CRAFT ADVISORIES ARE IN EFFECT FOR THE ADJACENT COASTAL WATERS OF
DEEP SOUTH TEXAS FOR THURSDAY AND THURSDAY NIGHT...AS HIGH PRESSURE
OVER THE GULF OF MEXICO CONTINUES TO INTERACT INTENSELY WITH A LOW
PRESSURE SYSTEM AND COLD FRONT MOVING SOUTH THROUGH TEXAS. THE COLD
FRONT IS EXPECTED TO SWEEP THROUGH THE LOWER TEXAS COAST VERY LATE
THURSDAY NIGHT OR EARLY FRIDAY MORNING...WITH EVEN STRONGER WINDS
AND HIGHER SEAS EXPECTED IN THE WAKE OF THE COLD FRONT. THUS...A
GALE WATCH IS IN EFFECT FOR THE ADJACENT GULF OF MEXICO WATERS
BEGINNING MIDNIGHT THURSDAY NIGHT THROUGH NOON FRIDAY...WITH THE
VERY REAL POSSIBILITY THAT THE GALE WATCH WILL BE UPGRADED TO A GALE
WARNING SOMETIME WITHIN THE NEXT 24 HOURS.
&&
.AVIATION...VFR/MVFR CONDITIONS ARE EXPECTED ACROSS DEEP SOUTH TEXAS
TONIGHT AS LOW CLOUDINESS DEVELOPS. ALTHOUGH STRONG SOUTHERLY WINDS
ARE CURRENTLY NOTED ON THE VAD WIND PROFILE...SURFACE WINDS SHOULD
REMAIN STRONG ENOUGH TONIGHT TO PREVENT THE INCLUSION OF A NON-
CONVECTIVE WIND SHEAR COMPONENT IN THE CURRENT OR FUTURE TAF
FORECASTS. VFR CONDITIONS ARE ANTICIPATED DURING THE DAYLIGHT HOURS
OF THURSDAY WITH BREEZY TO WINDY CONDITIONS AND PARTLY TO MOSTLY
CLOUDY SKIES. THE PASSAGE OF A COLD FRONT THROUGH DEEP SOUTH TEXAS
VERY LATE THURSDAY NIGHT OR EARLY FRIDAY MORNING WILL SURELY CAUSE
AN INCREASE AND LOWERING OF THE CLOUD DECK WITH AN OPPORTUNITY FOR
SOME ISOLATED TO SCATTERED MODERATE SHOWERS.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 73 83 49 53 / 10 10 30 40
BROWNSVILLE 72 85 49 57 / 10 10 30 40
HARLINGEN 73 86 47 54 / 10 10 30 40
MCALLEN 72 89 47 54 / 10 10 30 40
RIO GRANDE CITY 71 92 47 57 / 10 10 20 40
SOUTH PADRE ISLAND 73 82 54 61 / 10 10 30 40
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL MIDNIGHT CST TONIGHT FOR
GMZ130-132-135.
SMALL CRAFT ADVISORY FOR WINDS FROM 6 AM TO 6 PM CST THURSDAY
FOR GMZ130-132-135.
GALE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR
GMZ150-155-170-175.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST THURSDAY NIGHT FOR
GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
66/51Hazardous weather outlook, Nov 25, 12:38 AM CST, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1238 AM CST THU NOV 25 2010 TXZ248>257-251200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 1238 AM CST THU NOV 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...REST OF TONIGHT AND THURSDAY THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. TEMPERATURES NEAR FREEZING...OR A FEW DEGREES BELOW FREEZING...MAY OCCUR WITHIN KENEDY...BROOKS...JIM HOGG...AND ZAPATA COUNTY EARLY SATURDAY MORNING DUE TO THE PASSAGE OF A COLD FRONT THROUGH DEEP SOUTH TEXAS VERY EARLY FRIDAY MORNING. A MODERATE TO HIGH RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES THURSDAY THROUGH TUESDAY DUE TO STRONG WINDS AND ROUGH SEAS ALONG THE LOWER TEXAS COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-251200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1238 AM CST THU NOV 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...REST OF TONIGHT AND THURSDAY A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LAGUNA MADRE BETWEEN 6 AM THIS MORNING THROUGH 6 PM THIS EVENING. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND THROUGH MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A GALE WATCH IS IN EFFECT FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM MIDNIGHT TONIGHT UNTIL NOON FRIDAY. THERE IS A STRONG POSSIBILITY THAT THE GALE WATCH WILL BE UPGRADED TO A GALE WARNING WITHIN THE NEXT 24 HOURS ...WITH ADDITIONAL SMALL CRAFT ADVISORIES POSSIBLE FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 6:14 PM CST | Small Craft Advisory for Winds | BRO | 6 hr | |
| Nov 25, 2:43 AM CST | Freeze Watch | BRO | Brooks, Jim Hogg, Kenedy, Starr, Zapata | 33 hr |
| Nov 25, 3:49 AM CST | Gale Warning | BRO | 29 hr | |
| Nov 25, 3:49 AM CST | Small Craft Advisory for Winds | BRO | 35 hr | |
| Nov 25, 11:38 AM CST | Small Craft Advisory | BRO | 35 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.